| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/22/2025, it was reported by a sales representative via (b)(6) that an ar-9236-02pp univers vaultlock glenoid trial peg was stripped off.This was discovered during the case.Another device was used to complete the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including excessive force during use.The complaint allegation was not confirmed.No evidence of the failure was received.